# SDR HEEA078380

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,796 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Part serial: P1134
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANNOT CHANGE CHANNELS. PERFORMED PRELIMINARY INSPECTION.  COULD NOT DUPLICATE PROBLEM.  FOUND CORRODED FOILS ON DISPLAY BOARD BENEATH HEADER.  REPLACED DISPLAY BOARD.  REPAIRED.  ADJUSTED C/N SQUELCH, FREQUENCY AND SIDETONE.  BENCH CHECK GOOD.
